SKU: GEN00255

Tukol Max Action Severe Severe Congestion & Cough Cough Syrup - 6 oz (117 ml) - Case of 12

A potent, max strength TUKOL cough and cold syrup for fast relief Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue # 1, FD&C Red #...

Pack size: 12

Price info? Login or Sign up now!

21890

PRODUCT DETAILS

A potent, max strength TUKOL cough and cold syrup for fast relief

Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue # 1, FD&C Red # 40, Flavors, glycerin, propylene glycol, propyl gallate, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart